# SDR SIMA20170320002

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 29,317 hours, 24,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R THE BULB, OPS CHECKED GOOD IAW AMM 33-50-10
